Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minibex_2007

Blotchy T-zone. Does this go away?

Recommended Posts

Hi guys

I am 2 weeks into my course of 20mg a day and I have noticed that my T-zone and my chin are looking very blotchy. Can anyone tell me if this goes away? and if so when?

Also, my old scars seem to have reappeared (how annoying!!) will they go away again?

I am hoping someone can give me their advice because overall I am quite happy with Accutane so far (cross fingers), and apart from the rash on the back of my hand and chapped lips I don't seem to have any other side effects (I just hpoe it stays that way!)

I don't want to jinx anything but my skin seems to be getting drier which is good, all I would love now is for my pores to shrink and this blotchiness to go away. Can someone tell me whether this will happen?

xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×